Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Can you become pregnant on the pill and still bleed?

I've been taking the pill for two months now and i still had my period, but I kind of feel that I might be pregnant is that possible or would my period not have came if I were?

Answer Question
 
lamartre06

Asked by lamartre06 at 8:32 AM on Sep. 9, 2009 in Pregnancy

Level 4 (40 Credits)
Answers (4)
  • My sister was 4 months pregnant before she stopped having a period - the only comfort the doctor offered was "it happens - not often but it happens". So I guess anything is possible. Have a checkup - if you're pregnant they'll tell you.
    PaceMyself

    Answer by PaceMyself at 8:37 AM on Sep. 9, 2009

  • I don't know why but it is possible! I got pregnant on the pill. I even had a period though it didn't start right away like it should have. Two weeks later I just felt off! I took a test and it was a blazing positive! #4 here we come...LOL
    SandraRh

    Answer by SandraRh at 9:59 AM on Sep. 9, 2009

  • Sometimes the hormones don't block every pregnancy. Sperm are squirrely little critters...lol. Also if you produce more than one egg, one could be sloughed and the other one become fertilized. Several things also decrease the effectiveness of BC pills. Antibiotics for one. Take a test...and if you do not want to become pregnant, use an alternate form of birth control as well. Just to be safe.
    TeenerBeener75

    Answer by TeenerBeener75 at 10:13 AM on Sep. 9, 2009

  • Stress is what got my birth control failing. I had one period while pregnant and that one was right after I got pregnant. My mother had her period all they way through to the third trimester with me but I don't think she was on birth control at any point during the pregnancy. If you didn't wait the month before using the pill only then you could have just gotten pregnant before it kicked in. Also if you've only been on it for two months, feeling pregnant may just be your body getting used to the pill. I felt all sorts of off the first time I started taking the pill.
    flitpixie

    Answer by flitpixie at 11:06 AM on Sep. 9, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN